# SDR IPXA1564787

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, NR1 PYLON, CROSS OVER BRACE, UPPER SUPPORT ANGLE FWD FACE IS WORN ALONG ENTIRE LENGTH.  R & R NR1 PYLON CROSS OVER BRACE IAW SRM 51-40-02-0G.
